# SDR DALA2014082004659

- Difficulty date: August 19, 2014
- Submitted: August 21, 2014
- Operation: Air carrier
- Aircraft: N324US
- Make and model: Airbus A320-211
- Aircraft serial: 273
- Aircraft time: 68,405 hours, 30,983 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 32-33
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 43R IN FWD CARGO BAY BETWEEN FRAMES 32 - 33.   REPAIRED STRINGER IAW SRM 53-00-13, PARA 4.A ITEM 7, FIG 201, SHEET 1, PAGE 211-212.  .
